# SDR DL73G031086

- Difficulty date: December 14, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 40,614 hours, 20,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED 2 LEFT EMERGENCY EXIT LIGHT ASSY, OPS CHECK NORMAL.
